# SDR 2009FA0000451

- Difficulty date: May 11, 2009
- Submitted: June 2, 2009
- Operation: General aviation
- Aircraft: N521PD
- Make and model: Doug MD500E
- Aircraft serial: 0321E
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Impeller
- Condition: Cracked
- Location: Blower
- Part time: 439 hours
- Component: Blower
- Component part number: 369D25630101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPELLER CRACKED AT ATTACH POINT TO SHAFT.  PILOT REPORTED LOUD NOISE AND LANDED THE HELICOPTER.
